GERD (Acid Reflux) Expert Forum
acidity
About This Forum:

This forum is for questions and support regarding Gastroesophageal Reflux Disease (GERD) / Acid Reflux with topics including: Causes, Constipation, Diagnosis, Diarrhea, Drugs and OTC medications, Living with GERD, Loss of Appetite, Preventing Flare-ups, Research, Risk Factors, Symptoms, Support, Surgery, Tests, Treatments.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
acidity
I had developed gastritis last september due to excessive intake of antibiotics  as i developed stomach flu prior to gastritis. the doctor prescibed acidity tablets for a month. i was feeling ok for a few months then suddenly i developed nausea a week ago and the doctor prescibed tinidizole with acidity tablets. i took for 3 days along with my homeopathy medicine but i still feel heaviness in my head when i lie down so im not able to sleep. kindly advice me what to do.


mrs Lavanya
Discussion is closed
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi Lavanya,
If you are taking acidity tablets like PPI ( eg. Omeprazole, pantoprazole...) you can get headache as one of its side effects.
If it is persisting, switch to H2RA like Ranitidine.
Discussion is closed
Cancel
Comment
Avatar universal
doctor actually i dont have headache  but just a weird sensation in my head and im taking pantoprazole antacid.

Mrs Lavanya
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank